ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Approximate method for solution of a class of nonlinear equations in fluid mechanics and magnetohydrodynamics

Nath, G (1973) Approximate method for solution of a class of nonlinear equations in fluid mechanics and magnetohydrodynamics. In: Journal of Fluids Engineering, 95 (3). pp. 439-444.

Full text not available from this repository. (Request a copy)
Official URL: http://apps.isiknowledge.com/full_record.do?produc...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Society for Mechanical Engineering.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 14 Jul 2010 04:24
Last Modified: 14 Jul 2010 04:24
URI: http://eprints.iisc.ernet.in/id/eprint/28693

Actions (login required)

View Item View Item